# SDR 95ZZZW751

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 50381
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - DURING CRUISE E GALLEY OVEN, MFG P/N 50381, BEGAN SMOKING WHEN TURNED ON.  TURNED OFF OVEN.  REPLACED OVEN AND OPERATION CHECKED NORMAL.
